Undereye Dysport Injections - London, UK

I went to my Dr two days ago for Dysport, which I...

I went to my Dr two days ago for Dysport, which I have had (or botox) regularly by him for the last 7 years. I wanted to also ask him about filler for my TT's. He suggested trying some Dysport directly under each eye prior to going down the filler route to see if that worked for me.

This morning (2 days after the injections) I woke up with undereye bags and puffiness. This was not severe but was noticeable and was not there before the Dysport. However by lunchtime there was some improvement. I have contacted him about this and he said that if it is not better by day 4 to go and see him for some radiofrquency treatment or something to tighten the area.

It was suggested by my Dr to try Dysport injected directly under the eyes before going down the route of having filler in TT area. My question is this. Is it normal to have some undereye puffiness in the mornings after having Dysport injected there or is this an indication that maybe it was injected in the wrong place or too much was put in? Is it likely to get worse and what will radiofrequency do? Many thanks

The lines that were under my eyes disappeared...

The lines that were under my eyes disappeared after a couple of weeks, it was just a temporary thing. Although I wouldn't have Dysport placed directly under the eye in future I continue to have it for my forehead, 11's and crows feet and am very happy!

Name not provided

I've always had a good relationship with him. If I am unhappy with anything he will fix it for free, add more Dysport, discuss options, take time to call me etc.

Was this review helpful? 2 others found this helpful

Comments (1)

Botox and Dysport are NOT FDA approved for anything but the glabular lines, and your Dr. as a proffesional should know that and have not injected you there. Please read all of the horror stories about these poor ladies that have gotten them under the eyes. I got mine in the crows feet area which is not directly under the eye and my whole cheek fell because it spread to the muscles down to my Zygomatic muscle, it affected the caninis muscle so I could not even raise my upper lip to smile on my right side. DO NOT let him inject any more filler, Botox or Dysport at all It will only make it worse. Read these threads: http://www.realself.com/review/united-kingdom-botox-eyes-0 http://www.realself.com/forum/botox-crows-feet-side-effects#comment-43676 http://www.realself.com/review/united-kingdom-read-before-botox-pstosis-drooping-eyes-cheeks-mouth-side-effects
  • Reply